# SDR CHQA20130517182

- Difficulty date: May 17, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,009 hours, 25,333 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,215 hours, 20,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12307531002
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE ANGLE BRACKET AT THE TOP OF FRAME 10 AND THE RIGHT COCKPIT WINDOW SEAL.  THE ANGLE WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02 AND SRM 53-12-02.
